General Letters in Mathematics

Volume 7 - Issue 2 (2) | PP: 52 - 60 Language : English
DOI : https://doi.org/10.31559/glm2019.7.2.2
464
24

On lambda-statistical convergence using f-density

Stuti Borgohain
Received Date Revised Date Accepted Date Publication Date
6/6/2019 6/8/2019 30/11/2019 22/1/2020
Abstract
We study the concept of fλ-statistical convergence in a probabilistic normed space, where f is an unbounded modulus function . Also we are trying to investigate some relation between the ordinary convergence and module statistical convergence for every unbounded modulus function. Later on, we study fλ- statistical convergence with partial average too.


How To Cite This Article
Borgohain , S. (2020). On lambda-statistical convergence using f-density . General Letters in Mathematics, 7 (2), 52-60, 10.31559/glm2019.7.2.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.